# SDR CALA2025071506570

- Difficulty date: June 25, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A541027
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT INTERCOSTAL T CHORD CRACKED AT LBL 14 BETWEEN STA 380 AND 400 REF AAR N/R 9983624 ESFR INFORMATION ENTERED.
